# SDR ASAA2016020715306

- Difficulty date: February 7, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 33,751 hours, 10,236 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3250254010
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE TREND DATA CONTINUES TO SHOW ERRORS INDICATIVE OF EGT INDICATION SYS ANOMALIES.  ALL OTHER PARAMETERS ARE NORMAL. COCKPIT INDICATION IS STILL WITHIN RANGE. ACFT GROUNDED.  ACCOMPLISHED TASK CARD 78273000.  WHEN VIEWING CONTROL TEMPS FOR T49.5 FOUND S3 PROBE ALL DASHES.  FOUND J10 HARNESS DAMAGED NEAR DP1001 CONNECTION. R & R J10 HARNESS REF AMM 73-21-06-000-802/73-21-06-400-802.  ACCOMPLISHED ALL REQUIRED CHECKS: FADEC SYS TEST IAW AMM TASK 73-21-00-700-802-F00, BLEED AIR REGULATOR INSTALLATION TEST IAW AMM 36-11-03-400-801, TAI SOLENOID VALVE TEST IAW AMM 30-11-12-710-801, AND IDENT CONFIG/EEC TEST/ACTUATORS TEST IAW REQUIREMENTS OF AMM TASK 71-00-00-800-811-F00.  PRECAUTIONARY R & R T49.5 S3 PROBE IAW AMM REF 77-21-01-400-801/77-21-01-000-801. OPS CHECKS GOOD.  TEMP READINGS FOR S3 CHECK GOOD.
